| Model Number |
P6881 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on oct 15, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
On 03-feb-2026, a company representative - service personnel contacted technical service to report that blower assembly, sae (product code p6881, serial number (b)(6)), had power cord damaged with copper wires exposed.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.